# SDR COMA0160478

- Difficulty date: July 13, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 18,280 hours, 17,689 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Part number: 601350061
- Part serial: NSN
- Condition: Cracked
- Part time: 18,280 hours, 17,689 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS FOUND IN ENGINE SUPPORT BEAM LOWER WEB BETWEEN FS 625.30 - 640.00 ON THE LEFT/RIGHT SIDE OF THE SUPPORT BEAMREPAIRS WERE ACCOMPISHED IN ACCORDANCE WITH REO 601R-53-61-366 REV B.
